MathSciNet Relay Station
MathSciNet bibliographic data
MR2088162 (2005e:65024) 65D30 (41A55)
Apaĭcheva, L. A. Optimal quadrature and cubature formulas for singular integrals with Hilbert kernels. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 2004, no. 4, 16--27; translation in Russian Math. (Iz. VUZ) 48 (2004), no. 4, 14–25
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement